IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.44, no.5, pp.1439-1446, 2020 (SCI-Expanded)
Article / Article
IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE
Science Citation Index Expanded (SCI-EXPANDED), Scopus, ABI/INFORM, Aerospace Database, Agricultural & Environmental Science Database, Aqualine, Aquatic Science & Fisheries Abstracts (ASFA), BIOSIS, CAB Abstracts, Communication Abstracts, zbMATH
Süleyman Demirel University Affiliated:
In this paper, a Lienard-type differential equation with piecewise constant argument of generalized type is proposed. Existence and uniqueness of the solutions are investigated. Uniform asymptotic stability of the trivial solution is examined by the Lyapunov-Krasovskii method. The obtained theoretic results are exemplified and supported by a simulation.